# SDR DALA1317460690

- Difficulty date: August 19, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 45,202 hours, 20,067 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE OR STATIC DISCHARGE ON NOSE DURING DESCENT.  FOUND BURN ON LT WINGLET OTBD SIDE NEAR AFT UPPER TIP.  REPAIRED BURN DAMAGE IAW SRM 57-31-01, FIG 101.  COMPLETE LIGHTNING STRIKE INSPECTION IAW AMM 05-51-19.
